# SDR 01242006B

- Difficulty date: January 15, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab 340B
- Aircraft serial: 118
- Aircraft time: 35,823 hours, 36,178 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Actuator
- Part number: 8618M16
- Part serial: 08009A
- Condition: Malfunctioned
- Location: Gustlock Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL A MASTER WARNING LIGHT CAME ON DUE TO A CONFIG LIGHT ON THE CWP.   REMOVED AND REPLACED GUST LOCK ACTUATOR IAW 27-72-10-4 PN ON 8618M16, PN OFF 8618M1 (INTERCHANGEABLE) SN ON 003171, SN OFF 08009A.  OPS CHECK GOOD.
